I have had POTS for over 10 years. I of my symptoms that I have had off and on for years is twitching especially in my face (around my eyes and mouth). It always happens when I am dizzy and off balance. The twitching is visible and my eyes visibly jerk. During this time sleeping is hard because I usually have to put something over my face. My doctor doesn't believe it has to do with the POTS but I have spoken to many others who say they have twitching also. My doctor wants me to go to a neurologists...but to be honest I have been there and done that with no real results. The question I have- does anyone else have this problem and if so what is the reason and what have you found is a solution???? I have seen maybe magnesium or potassium. I
Hi I have a tenative diagnosis of POTS for the past almost 4 years now... I have the eye twitch or random muscle twitches... I have always had it when I am stressed so I never thought about it being part of my autonomic dysfunction, but I guess it could be, it is really annoying!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.